# SDR COOSDR02046

- Difficulty date: April 1, 2002
- Submitted: April 1, 2002
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 652163586
- Part serial: 817
- Condition: Delaminated
- Location: Ob Aft Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING, OUTBOARD AFT FLAP, SKIN DELAMINATED.
